# SDR SWAA2024012944620

- Difficulty date: January 23, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 58,929 hours, 39,838 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

COMPRESSOR STALL #2 ENGINE. 32 THOUSAND FEET ALTITUDE;ABOUT 88% N1; .74 MACH.N1ROLLED BACK TO 40% TWICE ENGINE INDICATIONS NORMAL.ENGINE OPERATES FINE 70% AND BELOW.<[01] R&R #2 ENGINE HMU PER MT #773-21-10.;[02] C/W
